Aa
Aa
A
A
A
Close
29837 tn?1414534648

Harvoni Side Effects Anyone?

I ask this because overall, I don't feel much, but this morning I woke up with a headache, which is very rare for me. I believe one of the side effects can be a headache. I also notice my hands slightly shaking since starting Harvoni. Anyone experience this? Just curious as to what others are going through.

I know this is a new type of treatment, but it would be helpful and put people at ease if others are experiencing the same effects. Otherwise, people could freak out and think something worse is happening to them. Something worse than watching a Justin Beiber video if that's possible...

Magnum
98 Responses
317787 tn?1473358451
Oh my gosh!  That is so funny.  I am laughing so hard my husband is asking if I am watching a comedy
Thank you so very much
Dee
29837 tn?1414534648
Laughter is not only important, but necessary in what most of us are going through. I'm glad you had a good laugh. I was not laughing when it happened. Quite the opposite, I was extremely upset, but later relieved and laughed myself when the neighbor told me what happened. Apparently my dog dug it up. They do have much better olfactory glands then we do and can smell things we never can.

Magnum
Avatar universal
Magnum, hilarious !

Yep, 2 days in Tx, Harvoni and nothing unmanageable yet :)

-5 hrs after 1st dose, felt a pretty funky head, tingling & perception off. About hour later top half of head, headache( not bad, def there. Slept well.
- woke up w/headache today, 3/4 gallon of H2o & it went away. Felt overly awesome till about 2p. ( still hydrating) & headache returned w/ some inability to focus eyes.
- still there midnight.

Not surprised by headache but vision thing a bit strange, anyone have this? Could be fatigue of some sort?

So only 2 days in & tx naive, hoping to adjust! At least see 1 letter, not 3 on a slant :)

I Don't ever take Tylenol or Advil, see a lot of posts saying tylenol, but w/ liver disease doesn't make sense.

Anyway, would also like to know consensus, in case ache does get nasty.my pharma/nurse said Advil, but GI issues & ? anti- inflammatory w/ meds.

Hope yours go away, same way they came.... fast!

Dee, as always, thanks for input~

Thx again for rabbit tail - laughter best med

Randy

317787 tn?1473358451
Hi I wanted to come back to say I know it could not have been funny when it happened, it had to be horrific at the time.
I think that a lot of times our worst experiences become funny after a while.  You gotta laugh or you will cry :)  When something bad or frustrating is happening I try to tell myself that some day it might be funny.  Some days that is the only way I can get through it :)
I hope you are doing better.  I have been reading about others treating with Harvoni on Lucinda Porter's blog and while some are having little to no sx, others are having headaches, fatigue, some even experiencing nausea, swollen lymph nodes, etc.
Of course everyone is different.  You are in my thoughts, I am rooting for you
Dee

Rbeth, you are so sweet, thank you :)
29837 tn?1414534648
It's been 5 weeks since starting Harvoni and not only am I getting the morning headaches, but also I seem to have some blurry vision and watery eyes. I'm taking a Kleenex and wiping my eyes on a regular basis. Have you or anyone here on Harvoni experiencing this?

I spoke to my optometrist who is scratching his head about this. The eyes also feel irritated. He lifted and inspected under the eyelids and saw nothing. There may be some correlation between the headaches the irritation of the eyes. I will contact my transplant doctor and ask if this may be a side effect of Harvoni. I have to keep trying until I find and answer. As my father once told me "Where there's a will, I want to be in it".

Magnum
Avatar universal

Hey magnum!  Sorry your still having headaches & blurry, teary eyes!  In fact, I am still getting night headaches, not every night, getting better. I took a little trip to ER last Wed. because BIG headache, blurry vision & twitchy :/ had me check my blood pressure(ALWAYS real low) it was 145/90. Thought maybe electro's were whacked. They were fine. Doc dx'd hypertension & tremors. Ok?... I talked to hepa & added a dose of verapamil(take for fast HR) anyway, took about 4 days & starting to come down. So, although a SFX, it seems my headaches were connected to increase in BP( not normal symptom of HPB)

So, I'm sure you probably have, but if not, keep an eye,(no pun) on your blood pressure. It might just be Harvoni headache, wondering if you have dry eye, they tear & burn. Certainly your eyes can be affected from headaches & possibly past Tx's.... did you have that?

Anyway, blink a lot (or wink a lot:), drink a lot(of course), & warm wet cloth over eyes helps. Hope it's as simple as that for you! You're still so young, me too, so dry eye may not be it, but I hear there are drops that replenish.

Curious to know what transplant doc thinks! Keep posted...

Did optometrist not even see sclera under your lids? Lol and your father was a smart man!
Btw, try to stay away from pad, PC, phone a lot, hard on eyes & head. I'm at least 6-8 inches from mine... Duh!
All best,

Randy
Have an Answer?

You are reading content posted in the Hepatitis Social Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.